Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Was on contraception while sex. Have dark urine and pain in upper belly. Related?

Hi I m 15 and am on be plantation or also been on the injection in my arse for contraception my enquiry is an getting sharp pains in upper belly and dark urine what may it be and my last sexual intercourse was two and half months ago and am worrying and I didn t used a Vinson cause I trusted him but now I don t can I have please
Asked On : Mon, 7 Jan 2013
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor